Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 5:06 PM CST for Crockett County, Texas. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2006, 5:06 PM CST (23:06 UTC)
- Expired
- Mar 19, 2006, 5:30 PM CST
- In force
- 24 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 91 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 5:15 PM CST | HAIL 1 | 14 Nw Ozona, TX | |
| Mar 19, 5:27 PM CST | HAIL 1.75 | 10 N Ozona, TX | |
| Mar 19, 5:40 PM CST | HAIL 2 | 19 Ne Ozona, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 3:38 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 192306 TORSJT TXC105-192330- /O.NEW.KSJT.TO.W.0004.060319T2306Z-060319T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 506 PM CST SUN MAR 19 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS * UNTIL 530 PM CST * AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES NORTHWEST OF OZONA...MOVING EAST AT 40 MPH. SPOTTERS ARE WATCHING A STRONGLY ROTATING CLOUD. * THE TORNADO IS EXPECTED TO BE NEAR... THE INTERSECTION OF US 190 AND HIGHWAY 163 AND OZONA BY 520 PM CST US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097 $$
2 follow-up statements
000 WWUS54 KSJT 192312 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 511 PM CST SUN MAR 19 2006 TXC105-192330- /O.CON.KSJT.TO.W.0004.000000T0000Z-060319T2330Z/ CROCKETT TX- 511 PM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR NORTHEASTERN CROCKETT COUNTY... AT 507 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF THE INTERSECTION OF US-190 AND HIGHWAY 137...OR ABOUT 13 MILES NORTHWEST OF OZONA...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF US 190 AND HIGHWAY 163 AND OZONA BY 520 PM CST US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097 $$ BRAZZELL
000 WWUS54 KSJT 192321 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 521 PM CST SUN MAR 19 2006 TXC105-192330- /O.CON.KSJT.TO.W.0004.000000T0000Z-060319T2330Z/ CROCKETT TX- 521 PM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR NORTHEASTERN CROCKETT COUNTY... AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF THE INTERSECTION OF US 190 AND HIGHWAY 163...OR ABOUT 9 MILES NORTH OF OZONA...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST AT 515 PM CST...QUARTER SIZE HAIL 14 NW OF OZONA. SPOTTERS ALSO CONTINUE TO WATCH STRONG ROTATION WITH THIS STORM. LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097 $$ BRAZZELL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:51 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 19, 3:51 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 351 PM CST SUN MAR 19 2006 .UPDATE... NEW TORNADO WATCH WILL BE REFLECTED IN THE NEWLY ISSUED FORECAST DUE SHORTLY. 14 && .PREV DISCUSSION... (ISSUED 245 PM CST SUN MAR 19 2006) DISCUSSION... MID AFTERNOON WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LOW ALONG THE AZ/MEXICAN BORDER. THE UPPER JET AXIS APPEARED TO CROSS FAR WEST TX AND EXTEND TO THE FAR NORTHWESTERN TX PANHANDLE. EARLIER THIS AFTERNOON...THE WHITE SANDS NM WIND PROFILER MEASURED 130KTS AT 250MB. AT THE SURFACE...A WEAKENING WARM FRONT WAS NOTED FROM NEAR KJCT...ACROSS SCHLEICHER AND NORTHERN CROCKETT COUNTIES. AT DISCUSSION TIME... A LINE OF THUNDERSTORMS PRODUCING BRIEF HEAVY RAIN EXTENDED FROM EAST OF SAN ANGELO...NORTHEAST THROUGH THE THE EASTERN BIG COUNTRY. NAM12 MODEL PROGS 850 TO 500MB MID LEVEL LAPSE RATES TO REACH BETWEEN 8.5 AND 9 C/KM BY 06Z. THIS IS ABOUT THE TIME THAT A SURFACE DRYLINE IS EXPECTED TO ENTER CROCKETT COUNTY AND THE FAR WESTERN CONCHO VALLEY. BY MIDNIGHT...THE AFOREMENTIONED WARM FRONT SHOULD BE INTO THE CONCHO VALLEY...INCREASING THE LIKELIHOOD FOR SURFACE BASED STORMS IN THIS REGION. EXPECT THUNDERSTORMS TO SHOW AN INCREASING TENDENCY TO ROTATE THROUGH THE EVENING. IMPRESSIVE DYNAMICS ASIDE...LIMITING FACTOR IS THE AMOUNT OF SURFACE AND ELEVATED INSTABILITY THIS EVENING. GOES VISIBLE IMAGERY SHOWS CLEARING SKIES MOVING THROUGH THE TRANS PECOS AREA. DISCRETE TOWERING CU WAS FORMING PER GOES VISIBLE IMAGERY AT MID AFTERNOON. THIS AREA IS CLOSE TO THE UPPER JET AXIS. EXPECT SOME PRE DRYLINE CELLS TO FORM FROM THIS AREA AND MOVE INTO WEST CENTRAL TX THIS EVENING. ONCE THE DRYLINE SWEEPS THROUGH LATE TONIGHT... SIGNIFICANTLY DRIER AIR WILL BLOW THROUGH WEST CENTRAL TX ON MONDAY. UNIDIRECTIONAL WEST WIND PROFILES...STRONG SUBSIDENCE ALL SUGGEST STRONG SURFACE WINDS EASILY REACHING ADVISORY CRITERIA. AS SUCH... WIND ADVISORY HAS ALREADY BEEN ISSUED FOR ALL OF WEST CENTRAL TX ON MONDAY. DEWPOINTS AS LOW AS THE TEENS ARE ANTICIPATED BASED ON NAM12 PROGGED 850MB DEWPOINTS. EXPECT THE FINE DEAD FUELS THAT REMAIN TO RAPIDLY LOSE MOISTURE GAINED FROM THIS WEEKEND/S RAINS. TOP INCH OR SO OF TOPSOIL ALSO LIKELY TO DRY WITH SOME AREAS OF BLOWING DUST FROM THE NEW MEXICO DESERTS POSSIBLE IN THE AFTERNOON. VERY DIFFERENT WEATHER FROM TODAY. SUCH IS SPRING IN WEST CENTRAL TX. EXPECT FLASH FLOOD THREAT TO BE LOCALIZED TONIGHT...BASED ON ANTICIPATED CELL MOVEMENT. DESPITE RECENT RAINS OF THE PAST FEW DAYS... MOST OF WEST CENTRAL TX SOILS WILL ACCEPT MORE RAIN BEFORE WIDESPREAD SATURATION OCCURS. NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST PLANNED. && .SJT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM SUNDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE... MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER... STERLING...SUTTON...AND TOM GREEN. WIND ADVISORY FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH... MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD... STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN. FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO... CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON... MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN. && 15/14
Hazardous weather outlook, Mar 19, 1:37 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 137 PM CST SUN MAR 19 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-201945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 137 PM CST SUN MAR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CONTINUED SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR THE ENTIRE AREA ASSOCIATED WITH A POTENT STORM SYSTEM PUSHING INTO THE AREA. THE MAIN HAZARDS EXPECTED WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF FREQUENT...DEADLY CLOUD TO GROUND LIGHTNING. IN ADDITION...SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...RESULTING IN LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A HIGH FIRE DANGER ON MONDAY AS A DRY LINE PUSHES THROUGH THE AREA AND WINDS INCREASE AND DRY AIR PUSHES IN. THERE WILL BE AN ELEVATED FIRE DANGER THROUGH THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Mar 19, 11:06 AM CST, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1106 AM CST SUN MAR 19 2006 TXZ140-191745- BROWN TX- 1106 AM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CST FOR BROWN COUNTY... AT 1104 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES NORTHWEST OF BROOKESMITH...OR ABOUT 12 MILES SOUTHWEST OF BROWNWOOD...MOVING NORTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BANGS BY 1115 AM CST BROWNWOOD AND THRIFTY BY 1120 AM CST EARLY...LAKE BROWNWOOD AND LAKE BROWNWOOD NEAR THRIFTY BY 1125 AM CST OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 1135 AM CST MAY BY 1145 AM CST HAIL 1/2 INCH DIAMETER IS LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 12:50 PM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1250 PM CST SUN MAR 19 2006 TXZ076-191945- CROCKETT TX- 1250 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CST FOR NORTHERN CROCKETT COUNTY... AT 1246 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF THE INTERSECTION OF I-10 AND HIGHWAY 290...OR ABOUT 10 MILES NORTHEAST OF SHEFFIELD... MOVING NORTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WERE NOTED TO THE NORTHEAST OF THIS STRONG THUNDERSTORM...ALSO MOVING NORTHEAST AT 30 MPH. * THESE THUNDERSTORMS WILL TRACK ACROSS RURAL AREAS OF NORTHERN CROCKETT COUNTY THROUGH 145 PM. HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THESE STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 1:34 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 134 PM CST SUN MAR 19 2006 TXZ071-076-077-192015- IRION TX-SCHLEICHER TX-CROCKETT TX- 134 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST FOR IRION...NORTHWEST SCHLEICHER AND NORTHEAST CROCKETT COUNTIES... AT 129 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 18 MILES SOUTHWEST OF MERTZON...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO SHERWOOD AND MERTZON. HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 1:55 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 155 PM CST SUN MAR 19 2006 TXZ072-192100- TOM GREEN TX- 155 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CST FOR TOM GREEN COUNTY... AT 151 PM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 5 MILES WEST OF ORIENT TO 23 MILES SOUTHWEST OF KNICKERBOCKER...MOVING EAST AT 30 MPH. INDIVIDUAL THUNDERSTORM CELLS IN THE LINE WERE MOVING NORTHEAST AT 40 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SAN ANGELO BY 200 PM CST HARRIET BY 205 PM CST CHRISTOVAL BY 210 PM CST VERIBEST BY 215 PM CST WALL BY 220 PM CST
Special weather statement, Mar 19, 3:14 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 314 PM CST SUN MAR 19 2006 TXZ076-192200- CROCKETT TX- 314 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CST FOR NORTHWEST CROCKETT COUNTY... AT 313 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT COUNTY...OR ABOUT 13 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHWESTERN CROCKETT COUNTY. HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 3:58 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 358 PM CST SUN MAR 19 2006 TXZ076-192245- CROCKETT TX- 358 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST FOR CROCKETT COUNTY... AT 357 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT COUNTY...OR ABOUT 17 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHWESTERN CROCKETT COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR WEST CENTRAL TEXAS. BRAZZELL
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:08 PM CST | Severe Thunderstorm Warning | SJT | Schleicher | 52 min |
| Mar 18, 9:27 PM CST | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 48 min |
| Mar 18, 9:34 PM CST | Tornado Warning | SJT | Schleicher, Sutton | 26 min |
| Mar 18, 9:59 PM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 46 min |
| Mar 18, 10:09 PM CST | Severe Thunderstorm Warning | SJT | Coke, Tom Green | 51 min |
| Mar 18, 11:53 PM CST | Severe Thunderstorm Warning | SJT | Kimble | 52 min |
| Mar 19, 12:30 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 45 min |
| Mar 19, 1:39 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 23 min |
| Mar 19, 1:57 AM CST | Tornado Warning | SJT | Kimble, Menard | 48 min |
| Mar 19, 6:30 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 45 min |
| Mar 19, 6:31 AM CST | Severe Thunderstorm Warning | SJT | Kimble | 44 min |
| Mar 19, 8:32 AM CST | Severe Thunderstorm Warning | SJT | San Saba | 28 min |
| Mar 19, 10:36 AM CST | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 24 min |
| Mar 19, 11:16 AM CST | Severe Thunderstorm Warning | SJT | Brown | 29 min |
| Mar 19, 12:37 PM CST | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 29 hr |
| Mar 19, 4:26 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 47 min |
| Mar 19, 5:19 PM CST | Severe Thunderstorm Warning | SJT | Irion | 41 min |
| Mar 19, 5:27 PM CST | Tornado Warning | SJT | Crockett, Schleicher | 33 min |
| Mar 19, 5:58 PM CST | Tornado Warning | SJT | Schleicher | 32 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.